Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 71, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 71, Number 2 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 71, Number 2 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access     Request Permissions
On new results in the theory of minimal surfaces
Johannes C. C. Nitsche.
Bull. Amer. Math. Soc. 71 (1965), 195-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173993
Translation-invariant cones of functions on semi-simple lie groups
Harry Furstenberg.
Bull. Amer. Math. Soc. 71 (1965), 271-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177062
Research problems
Bull. Amer. Math. Soc. 71 (1965), 338
More Information
Full-text PDF Free Access     Request Permissions
Report of the Treasurer
Albert E. Meder Jr..
Bull. Amer. Math. Soc. 71 (1965), 339-341
More Information
Full-text PDF Free Access     Request Permissions
Principal functions for elliptic systems of differential equations
Felix E. Browder.
Bull. Amer. Math. Soc. 71 (1965), 342-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173852
The Gauss-Bonnet theorem and the Tamagawa number
Takashi Ono.
Bull. Amer. Math. Soc. 71 (1965), 345-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176986
Weak topologies on the bounded holomorphic functions
L. A. Rubel and A. L. Shields.
Bull. Amer. Math. Soc. 71 (1965), 349-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172138
The obstruction to the localizability of a measure space
F. E. J. Linton.
Bull. Amer. Math. Soc. 71 (1965), 353-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174688
A generalization of the Hilton-Milnor theorem
Gerald J. Porter.
Bull. Amer. Math. Soc. 71 (1965), 357-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172291
Matrix applications of a quadratic identity for decomposable symmetrized tensors
Marvin Marcus.
Bull. Amer. Math. Soc. 71 (1965), 360-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175924
Invariance of the essential spectrum
Martin Schechter.
Bull. Amer. Math. Soc. 71 (1965), 365-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174979
Direct factors of $( AL )$-spaces
David W. Dean.
Bull. Amer. Math. Soc. 71 (1965), 368-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180827
The cohomology of restricted Lie algebras and of Hopf algebras
J. Peter May.
Bull. Amer. Math. Soc. 71 (1965), 372-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185595
The cohomology of the Steenrod algebra; stable homotopy groups of spheres
J. Peter May.
Bull. Amer. Math. Soc. 71 (1965), 377-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185596
On homeomorphisms of the plane, and their embedding in flows
S. A. Andrea.
Bull. Amer. Math. Soc. 71 (1965), 381-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172258
Morse theory for $G$-manifolds
Arthur Wasserman.
Bull. Amer. Math. Soc. 71 (1965), 384-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174064
Symplectic groups over discrete valuation rings
Carl R. Riehm.
Bull. Amer. Math. Soc. 71 (1965), 388-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178077
Differentiable functions on certain Banach spaces
Robert Bonic and John Frampton.
Bull. Amer. Math. Soc. 71 (1965), 393-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172084
Correction to “The existence of invariant subspaces”
Louis de Branges and James Rovnyak.
Bull. Amer. Math. Soc. 71 (1965), 396
More Information
Full-text PDF Free Access     Request Permissions
Addendum to “An extension of the Marcinkiewicz interpolation theorem to Lorentz spaces”
Richard A. Hunt.
Bull. Amer. Math. Soc. 71 (1965), 396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172105
Addenda
Bull. Amer. Math. Soc. 71 (1965), 396
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Introduction to quadratic forms, by O. T. O'Meara.
Reviewer: Ronald Jacobowitz
Bull. Amer. Math. Soc. 71 (1965), 327-331
Review information
Full-text PDF Free Access
Lectures on differential geometry, by S. Sternberg.
Reviewer: R. Hermann
Bull. Amer. Math. Soc. 71 (1965), 332-337
Review information
Full-text PDF Free Access